A relationship between algorithmic problems and entropy
Doklady Akademii Nauk, Tome 284 (1985) no. 1, pp. 24-29
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_284_1_a3,
author = {R. I. Grigorchuk},
title = {A relationship between algorithmic problems and entropy},
journal = {Doklady Akademii Nauk},
pages = {24--29},
year = {1985},
volume = {284},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_284_1_a3/}
}
R. I. Grigorchuk. A relationship between algorithmic problems and entropy. Doklady Akademii Nauk, Tome 284 (1985) no. 1, pp. 24-29. http://geodesic.mathdoc.fr/item/DAN_1985_284_1_a3/